A global existence result for the semigeostrophic equations in three dimensional convex domains

Luigi Ambrosio, Maria Colombo, Guido De Philippis, Alessio Figalli

Research output: Contribution to journalArticle

Abstract

Exploiting recent regularity estimates for the Monge-Ampère equation, under some suitable assumptions on the initial data we prove globalin-time existence of Eulerian distributional solutions to the semigeostrophic equations in 3-dimensional convex domains.

Original languageEnglish (US)
Pages (from-to)1251-1268
Number of pages18
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume34
Issue number4
DOIs
StatePublished - Apr 1 2014

    Fingerprint

Keywords

  • Optimal transportation
  • Semigeostrophic equations

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this